Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Skin graph surgery after burning with grease, skin changing color, getting temporary skin removed. How to speed up healing ?

Hi. I burned myself with grease while cooking two weeks ago and had to get skin graph surgery. My kin is changing back to its original color fairly quickly in some places and in others, it just looks like its going to be pink or either have the dark burn mark forever. I am getting the temporary skin removed later this week and Im wondering what I can do to speed up the healing and pigment changing process once it is removed.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, look these process needs a gradual recovery there is no need to go speedily.
Plz put on lots of moistorisers so that the grafted skin does not turn harder
Avoid sun exposure on that part
take lots of citrous foods for better healing
At a later stage if pigmentation is a problem something could be done
take care
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor